# SDR CALA2013090600628

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 33,175 hours, 11,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA RT FRAME BS 380R BETWEEN STRINGER 8 & STRINGER 9, CRACK FOUND ON MFEC PROCEDURE. REPAIRED RT FRAME AT BS 380 BETWEEN S-8 & AMP; S-9 IAW EA 5310-04716 REV E.
